MANUFACTURER: PREFFERED PLUS PRODUCTS.INDICATIONS: Guaifenesin Syrup for Cough Suppressant, Alcohol Free features:
- Chest Congestion Expectorant.
- Guaifenesin Syrup, USP.
- Alcohol-Free Children & Adults Cough Formula.
- Guaifenesin Syrup helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
- Active Ingredients:
Guaifenesin USP (100 mg) (Expectorant).
- Inactive Ingredients:
Artificial Flavor, Caramel, Citric Acid, FD&C Red 40, Liquid Glucose, High Fructose Corn Syrup, Menthol, Saccharin Sodium, Sodium Benzoate, Propylene Glycol, Water Purified.
- Do not take more than 6 doses in any 24-your period.
- Adults and Children 12 years of age and over: 2-4 teaspoonfuls every 4 hours .
- Children 6 to under 12 years of age: 1-2 teaspoonfuls every 4 hours.
- Children 2 to under 6 years of age: 1/2 teaspoonful every 4 hours.
- Children under 2 years of age: Consult a doctor.
- store at 20-25 Degrees C (68-77 Degrees F).
- Packaged with tamper-evident bottle cap.
- Dosage cup provided.
- Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for two weeks after stopping the MAOI drug.
- If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
California’s Proposition 65 Warning: May This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.
Shipping Weight : 1.00 lb